MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TB5LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: only event year known: 2018.Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number r40n40, and no non-conformances were identified.
 
Event or Problem Description
It was reported that the packing was damaged when the received at the distributor.Not involved in any surgery.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Batch # r93u6e.Per photographic evaluation: upon visual inspection of a photo, the following was observed: the photo shows a plastic bag from top view slightly open with a device inside of the bag.Based on the photo alone the event describe is confirmed, however no conclusion or root cause could be determined.Please refer to the device analysis for full analysis details and conclusion.Device analysis: the analysis results found that a tb5lt device was returned outside its original package and no packaging was returned for analysis.Due to the condition of no packaging returned for analysis, no visually inspected could be performed to evaluate the incident reported.It could not be determined what may have cause the reported event.No conclusion could be reached as to what may have caused the reported incident.A manufacturing record evaluation was performed for the finished device batch r93u6e number, and no non-conformances were identified.

Brand Name
BASX BLADELESS TROCAR 5MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8499663
Report Number3005075853-2019-17940
Device Sequence Number13914941
Product Code GCJ
UDI-Device Identifier10705036003021
UDI-Public10705036003021
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue NumberTB5LT
Device Lot NumberR40N40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date05/03/2019
Patient Sequence Number1